ORDER IDENTIFICATION IN MISSPECIFIED AUTOREGRESSIVE TIME SERIES MODELS
Alastair Hall
Journal of Time Series Analysis, 1994, vol. 15, issue 3, 279-283
Abstract:
Abstract. In this paper we examine the properties of Akaike's (Fitting autoregressive models for prediction, Ann. Inst. Statist. Math. 21 (1969), 243–47) and Hannan and Quinn's (The determination of the order of an autoregression, J. R. Statist. Soc., Ser. B 41 (1979), 190–95) information criteria in stationary autoregressive time series models when the true order of the process is greater than the maximum considered by the analyst. The limiting distributions of the estimated orders are derived and the implications of these results for model building are considered.
Date: 1994
References: Add references at CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1111/j.1467-9892.1994.tb00193.x
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:15:y:1994:i:3:p:279-283
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782
Access Statistics for this article
Journal of Time Series Analysis is currently edited by M.B. Priestley
More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().